# SDR CALA2024100800784

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 36,373 hours, 12,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21A EMERGENCY LGHT FLASHING ON DOOR LIGHT IS COVE LIGHT ON SIDE WALL ABOVE EMERGENCY EXIT ROW. PULLED 'LT WINDOW LIGHTS ' CB  P91 AND COLLARD.  MEL 3302B LIGHT IN QUESTION BELOW THE EXIT SIGN IS PART OF THE EMERGENCY LIGHTING SYSTEM AND CANNOT BE DEFERRED CYCLED WINDOW LIGHTS CB, LIGHT CAME ON AND REMAINED ON STEADY. TURNED LGHTS ON AND OFF, LIGHT OP CHECKED OKAY.
